# SDR DALA2025082806369

- Difficulty date: August 27, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 75,281 hours, 28,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3766, INITIAL INSPECTION: CORROSION ON FLOOR SUPPORT STA 951 TO 962 BTW RBL 47 AT PAX CABIN. CORRECTIVE ACTION: CORROSION LEVEL 2: FLOOR SUPPORT STA 951 TO 962 BTW RBL 47 AT PAX CABIN. WAS REPLACED PER B737-800 SRM 51-40-02-0G. (LP 1166339)
